# SDR USAA2012071100015

- Difficulty date: July 10, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 39,796 hours, 14,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS COVER MISSING AT DOOR L4.  REPLACED MISSING LIGHT LENS COVER AT DOOR L4.
